Estimates of Dirichlet heat kernels
UNSPECIFIED. (1998) Estimates of Dirichlet heat kernels. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 74 (2). pp. 217-234. ISSN 0304-4149Full text not available from this repository.
By using logarithmic transformations and stochastic analysis, an explicit lower bound of Dirichlet heat kernels is obtained, which can be sharp for both short lime and long time. Next, a two-side comparison theorem is presented for Dirichlet heat kernels and some closed ones, from which we derive the Bismut's type derivative formula for Dirichlet heat kernels. Moreover, the Li-Yau's type Harnack inequality is established for Dirichlet heat semigroups. Finally, the integration estimate of Dirichlet heat kernels is also studied. (C) 1998 Elsevier Science B.V. All rights reserved.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||STOCHASTIC PROCESSES AND THEIR APPLICATIONS|
|Publisher:||ELSEVIER SCIENCE BV|
|Official Date:||1 June 1998|
|Number of Pages:||18|
|Page Range:||pp. 217-234|
Actions (login required)